# SDR SWAA2022030152973

- Difficulty date: August 9, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 53,774 hours, 31,856 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I\B FLAP O\B T\E WEDGE DELAM ON THE LOWER SURFACE T\E APPROX 7'X 3' 10' I\B FROM THE O\B END. / REPAIRED DAMAGE TO LOWER SURFACE PER SRM 57-53-01-2R-7.
